Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The nonuniqueness of the flow of a viscoelastic fluid over a stretching sheet

Author: Wen-Dong Chang
Journal: Quart. Appl. Math. 47 (1989), 365-366
MSC: Primary 76A10
DOI: https://doi.org/10.1090/qam/998108
MathSciNet review: 998108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. R. Rajagopal, T. Y. Na, and A. S. Gupta, Flow of a viscoelastic fluid over a stretching sheet, Rheol. Acta 23 (1984)
  • [2] J. B. McLeod and K. R. Rajagopal, On the uniqueness of flow of a Navier-Stokes fluid due to stretching boundary, Arch. Rat. Mech. Anal. 98, 385-393 (1987) MR 872753
  • [3] W. C. Troy, E. A. Overman, II, G. B. Ermentrout, and J. P. Keener, Uniqueness of flow of a second-order fluid past a stretching sheet, Quart. Appl. Math. 44, 753-755 (1987) MR 872826

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A10

Retrieve articles in all journals with MSC: 76A10

Additional Information

DOI: https://doi.org/10.1090/qam/998108
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society